# SDR QXEA9700211

- Difficulty date: May 29, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2697V
- Make and model: Swrngn SA227AC
- Aircraft serial: AC663
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: H111336
- Condition: Out Of Adjust
- Location: Rt Mlg
- Component: Swrngn, 2782198015
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOI- AIRCRAFT DID NOT PRESSURIZE IN AUTO OR MANUAL MODES, AFTER TAKE-OFF FROM BOISE. AIRCRAFT RETURNED TO BOISE AND PERFORMED AN UNEVENTFUL LANDING. INSPECTED AND FOUND RIGHT OUTBOARD SAFETY SWITCH (SQUAT SWITCH) OUT OF ADJUSTMENT. ADJUSTED SWITCH. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
